{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,4,11]],"date-time":"2026-04-11T10:40:59Z","timestamp":1775904059078,"version":"3.50.1"},"reference-count":18,"publisher":"Elsevier BV","issue":"3","license":[{"start":{"date-parts":[[2007,4,1]],"date-time":"2007-04-01T00:00:00Z","timestamp":1175385600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Progress in Neuro-Psychopharmacology and Biological Psychiatry"],"published-print":{"date-parts":[[2007,4]]},"DOI":"10.1016\/j.pnpbp.2006.12.003","type":"journal-article","created":{"date-parts":[[2007,1,11]],"date-time":"2007-01-11T07:58:45Z","timestamp":1168502325000},"page":"766-768","source":"Crossref","is-referenced-by-count":19,"title":["Acute dystonia resulting from abrupt bupropion discontinuation"],"prefix":"10.1016","volume":"31","author":[{"given":"Hung-Yu","family":"Wang","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Wen-Jiun","family":"Chou","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Tsan-Yu","family":"Huang","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Chi-Fa","family":"Hung","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.pnpbp.2006.12.003_bib1","first-page":"307","article-title":"Extrapyramidal reactions to metoclopramide and prochloperazine","volume":"71","author":"Bateman","year":"1989","journal-title":"Q J Med"},{"key":"10.1016\/j.pnpbp.2006.12.003_bib2","doi-asserted-by":"crossref","first-page":"166","DOI":"10.1192\/bjp.142.2.166","article-title":"The abrupt withdrawal of antiparkinsonian drugs in mentally handicapped patients","volume":"142","author":"Carter","year":"1983","journal-title":"Br J Psychiatry"},{"issue":"Suppl. 9","key":"10.1016\/j.pnpbp.2006.12.003_bib3","first-page":"25","article-title":"Pathophysiology of antipsychotic drug-induced movement disorders","volume":"65","author":"Casey","year":"2004","journal-title":"J Clin Psychiatry"},{"key":"10.1016\/j.pnpbp.2006.12.003_bib4","doi-asserted-by":"crossref","first-page":"251","DOI":"10.1345\/aph.1A145","article-title":"Bupropion-induced acute dystonia","volume":"36","author":"Detweiler","year":"2002","journal-title":"Ann Pharmacother"},{"key":"10.1016\/j.pnpbp.2006.12.003_bib5","first-page":"74","article-title":"Studies of bupropion's mechanism of antidepressant activity","volume":"44","author":"Ferris","year":"1983","journal-title":"J Clin Psychiatry"},{"key":"10.1016\/j.pnpbp.2006.12.003_bib6","first-page":"401","article-title":"Akathisia, suicidality and fluoxetine","volume":"53","author":"Hamilton","year":"1992","journal-title":"J Clin Psychiatry"},{"key":"10.1016\/j.pnpbp.2006.12.003_bib7","doi-asserted-by":"crossref","first-page":"695","DOI":"10.1038\/sj.mp.4001054","article-title":"Relationship between adverse effects of antipsychotic treatment and dopamine D(2) receptor polymorphisms in patients with schizophrenia","volume":"7","author":"Kaiser","year":"2002","journal-title":"Mol Psychiatry"},{"key":"10.1016\/j.pnpbp.2006.12.003_bib8","doi-asserted-by":"crossref","first-page":"342","DOI":"10.1097\/00004714-198710000-00011","article-title":"Prediction of neuroleptic-induced dystonia","volume":"7","author":"Keepers","year":"1987","journal-title":"J Clin Psychopharmacol"},{"key":"10.1016\/j.pnpbp.2006.12.003_bib9","doi-asserted-by":"crossref","first-page":"449","DOI":"10.4088\/JCP.v57n1002","article-title":"Movement disorders associated with the serotonin selective reuptake inhibitors","volume":"57","author":"Leo","year":"1996","journal-title":"J Clin Psychiatry"},{"key":"10.1016\/j.pnpbp.2006.12.003_bib10","doi-asserted-by":"crossref","first-page":"55","DOI":"10.1017\/S003329170003960X","article-title":"The pathophysiology of extrapyramidal side-effects of neuroleptic drugs","volume":"10","author":"Marsden","year":"1980","journal-title":"Psychol Med"},{"key":"10.1016\/j.pnpbp.2006.12.003_bib11","doi-asserted-by":"crossref","first-page":"1432","DOI":"10.1212\/WNL.49.5.1432","article-title":"MPTP induces dystonia and parkinsonism. Clues to the pathophysiology of dystonia","volume":"49","author":"Perlmutter","year":"1997","journal-title":"Neurology"},{"key":"10.1016\/j.pnpbp.2006.12.003_bib12","doi-asserted-by":"crossref","first-page":"403","DOI":"10.1007\/BF00178501","article-title":"Acute dystonia induced by neuroleptic drugs","volume":"88","author":"Rupniak","year":"1986","journal-title":"Psychopharmacology (Berl)"},{"key":"10.1016\/j.pnpbp.2006.12.003_bib13","doi-asserted-by":"crossref","first-page":"193","DOI":"10.1097\/01.wnf.0000172367.71932.61","article-title":"Acute dystonia induced by lamivudine","volume":"28","author":"Song","year":"2005","journal-title":"Clin Neuropharmacol"},{"key":"10.1016\/j.pnpbp.2006.12.003_bib14","first-page":"489","article-title":"Acute delirium and parkinsonism in a bupropion-treated liver transplant recipient","volume":"54","author":"Strouse","year":"1993","journal-title":"J Clin Psychiatry"},{"key":"10.1016\/j.pnpbp.2006.12.003_bib15","doi-asserted-by":"crossref","first-page":"23","DOI":"10.2165\/00023210-200216010-00003","article-title":"Effects of newer antipsychotics on extrapyramidal function","volume":"16","author":"Tarsy","year":"2002","journal-title":"CNS Drugs"},{"key":"10.1016\/j.pnpbp.2006.12.003_bib16","doi-asserted-by":"crossref","first-page":"26","DOI":"10.1385\/COMP:32:1:26","article-title":"Bupropion for smoking cessation: a review","volume":"32","author":"Tong","year":"2006","journal-title":"Compr Ther"},{"key":"10.1016\/j.pnpbp.2006.12.003_bib17","doi-asserted-by":"crossref","first-page":"422","DOI":"10.1007\/s004150170185","article-title":"Writer's cramp induced by olanzapine","volume":"248","author":"Vaamonde","year":"2001","journal-title":"J Neurol"},{"key":"10.1016\/j.pnpbp.2006.12.003_bib18","doi-asserted-by":"crossref","first-page":"623","DOI":"10.1136\/bmj.319.7210.623","article-title":"Acute dystonia induced by drug treatment","volume":"319","author":"van Harten","year":"1999","journal-title":"BMJ"}],"container-title":["Progress in Neuro-Psychopharmacology and Biological Psychiatry"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0278584606004386?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0278584606004386?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2019,1,9]],"date-time":"2019-01-09T21:28:30Z","timestamp":1547069310000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0278584606004386"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2007,4]]},"references-count":18,"journal-issue":{"issue":"3","published-print":{"date-parts":[[2007,4]]}},"alternative-id":["S0278584606004386"],"URL":"https:\/\/doi.org\/10.1016\/j.pnpbp.2006.12.003","relation":{},"ISSN":["0278-5846"],"issn-type":[{"value":"0278-5846","type":"print"}],"subject":[],"published":{"date-parts":[[2007,4]]}}}